# SDR 98ZZZX2267

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N943CE
- Make and model: Braero HS125700A
- Aircraft serial: NA0300
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 27518001
- Condition: Contaminated
- Location: Standby Power
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BENCH SERVICING ON AVIONICS STANDBY BATTERY (NR 4), (CA 125 SINTERED PLATE N1 CAD BATTERY MFG P/N 27518-001), MARATHON POWER TECHNOLOGIES, WACO, TX).  TECHNICIAN FOUND APPROXIMATELY 1-1/2 OUNCES OF JET A FUEL INSIDE THE BATTERY CASE.  NEXT, THE CURRENT BATTERY INSTALLED IN HS.125-700A N943CE WAS CHECKED AND FOUND TO HAVE A SIGNIFICANT QUANTITY OF FUEL.  THE DORSAL TANK WAS FOUND LEAKING AND THE FEED AND VENT PLUMBING SEAL WAS FOUND LEAKING INTO THE AFT EQUIPMENT BAY.  FAILURE OF THE FEED AND VENT PLUMBING SEAL AND A BATTERY COVER THAT IS MADE WITH ONLY TWO SIDES ALLOWED FUEL TO ENTER THIS EXPLOSIVE IGNITION SOURCE.
